DOI 10.1007/s00467-024-06613-0
A hypertensive adolescent with aripiprazole-induced hyperaldosteronism.
Аннотация
BACKGROUND
Aripiprazole-associated hypertension is a previously described side effect, but its mechanism has not been clearly elucidated. Here we present a 16-year-old male patient who developed aripiprazole-associated hypertension, and we discuss the mechanisms that may cause hypertension.
CASE DIAGNOSIS: Antipsychotic drugs are beneficial for the control of mental health conditions. In this report, we present a case of a patient who developed hypertension after using aripiprazole. A 16-year-old male patient was admitted with headache and high blood pressure. In the examinations conducted for etiology, the aldosterone/plasma renin activity (PRA) was found to be high, but in follow-up, hypertension regressed and aldosterone/PRA were detected normal. The patient was questioned again in terms of medical history. It was learned that the patient was initiated on aripiprazole, and hypertension developed after the drug. The aldosterone/PRA was studied 15 days after he stopped the drug. In this patient, hypertension and hyperaldosteronism were associated with aripiprazole.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.